# SDR DALA1119950916

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 61,600 hours, 47,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND ON RT WING FIXED LEADING EDGE SKIN AT RT SLAT TRACK ACCESS CUT OUT NUMBER 1289C STA XOS=284 TO XOS=289.  RT WING FIXED LEADING EDGE SKIN WAS REPAIRED IAW ERA 490036-14 REV A.
